Cumulants in Noncommutative Probability III: Creation and Annihilation Operators on Fock Spaces

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)407-437
JournalInfinite dimensional analysis, quantum probability and related topics
Volume8
Issue number3
DOIs
Publication statusPublished - 2005

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Cumulants in Noncommutative Probability III: Creation and Annihilation Operators on Fock Spaces. / Lehner, Franz.

In: Infinite dimensional analysis, quantum probability and related topics, Vol. 8, No. 3, 2005, p. 407-437.

Research output: Contribution to journalArticleResearchpeer-review

@article{e58a7b4f0a99454982539a79ee9688d3,
title = "Cumulants in Noncommutative Probability III: Creation and Annihilation Operators on Fock Spaces",
author = "Franz Lehner",
year = "2005",
doi = "doi:10.1142/S0219025705002049",
language = "English",
volume = "8",
pages = "407--437",
journal = "Infinite dimensional analysis, quantum probability and related topics",
issn = "0219-0257",
publisher = "World Scientific Publishing Co Pte Ltd",
number = "3",

}

TY - JOUR

T1 - Cumulants in Noncommutative Probability III: Creation and Annihilation Operators on Fock Spaces

AU - Lehner, Franz

PY - 2005

Y1 - 2005

UR - http://front.math.ucdavis.edu/math.CO/0210444

U2 - doi:10.1142/S0219025705002049

DO - doi:10.1142/S0219025705002049

M3 - Article

VL - 8

SP - 407

EP - 437

JO - Infinite dimensional analysis, quantum probability and related topics

JF - Infinite dimensional analysis, quantum probability and related topics

SN - 0219-0257

IS - 3

ER -